# SDR HDNA2019111800381

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: General aviation
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,046 hours, 35,948 cycles
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 311720001
- Condition: Cracked
- Location: Nr 1
- Part time: 11,276 hours, 3,090 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE ON FINAL APPROX 200-250 FEET WHEN THE NUMBER 1 ENGINE CHIP AND OIL PRESSURE LIGHT CAME ON CONFORMATION OF THESE INDICATIONS CONFIRMED WITH OIL PRESSURE INDICATION AT 0 PSI. THE #1 ENGINE WAS SECURED, AN EMERGENCY WAS DECLARED WITH A RUN ON LANDING PERFORMED SUCCESSFULLY.  THE #1 ENGINE TROUBLESHOT AT THIS TIME TO A CRACK IN THE ACCESSORY GEAR BOX NEAR THE STARTER-GENERATOR.  THE AFFECTED ENGINE P.N. 311720001 S.N. BB0097 AND AFFECTED STARTER-GENERATOR P.N. 23081-073 S.N. P2165 WERE REMOVED AND REPLACED WITH OVERHAULED SERVICEABLE ENGINE P.N. 311720001 S.N. BB0073 AND SERVICEABLE #1 STARTER-GENERATOR P.N. 23081-073 S.N. Y10271.  THE ORIGINAL STARTER-GEN WAS REQUESTED CHANGE BY PRATT AND WHITNEY FOR EVALUATION.  DURING THE ENGINE CHANGE ALL OF THE ENGINE OIL LINES AND OIL COOLER WERE CONFIRMED NON-CONTAMINATED.
